# SDR 29GA94627022713

- Difficulty date: February 27, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 33,604 hours, 42,342 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Stuck
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4061 CLE/PKB ELEVATOR TRIM STUCK IN FLIGHT, ELEVATOR TRIM BECAME UNSTUCK DURING APPROACH.  INSPECTED AND FUNCTIONAL CHECK ELEVATOR TRIM SYSTEM NO DEFECTS NOTED.
